MathSciNet Relay Station
MathSciNet bibliographic data
MR482771 57A15 (53C30)
Farrell, F. T.; Hsiang, W. C. The topological-Euclidean space form problem. Invent. Math. 45 (1978), no. 2, 181–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement